# SDR SWAA2021082630002

- Difficulty date: October 22, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER T/E PANEL 561CB TRAILING EDGE FASTENER HOLES ARE PULLING AND CRACKED. / REPLACED L/H WING LOWER T/E PANEL 561CB ; WILL BE INSTALLED ON ROUTINE TASK CARD 531-CLOSE
